# SDR AALA201610229019

- Difficulty date: October 21, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 11,623 hours, 4,756 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SHOWS LOW AIR PRESSURE.  MAINTENANCE FOUND WIRE 2373-5453 DAMAGED AT WIRE AT DISCONNECT 360RH1A AND REPLACED THE DISCONNECT IAW AMM 23-73-56.
